# SDR C1HA200286001

- Difficulty date: May 18, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 62,934 hours, 34,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON LEFT OVERWING INOPERATIVE.  RESECURED EMERGENCY EXIT LIGHT BATTERY.  OPS CHECKS GOOD IAW MM.
